# SDR AT9900864

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 43
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR OVERHEAD EMERGENCY LIGHT WILL NOT ILLUMINATE.  RELAMPED, OPS CHECK NORMAL IAW DC9 MM 33-50.
